MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1157/13112585

Медицинская библиотека · Gastroenterologia y hepatologia · 2007

[Prokinetic agents as a cause of granulomatous interstitial nephritis].

Fernández Tagarro Ernesto J, de Gracia Núñez Raquel, Sánchez Villanueva Rafael J, Riñón Aguilar Carmen, Selgas Gutiérrez Rafael

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Granulomatous interstitial nephritides are uncommon entities in routine clinical practice. These entities are usually associated with infectious diseases such as tuberculosis, or immune diseases, such as sarcoidosis, systemic lupus erythematosus or cryoglobulinemia. However, these diseases are most frequently associated with drug intake, especially antibiotics, proton pump inhibitors and nonsteroidal anti inflammatory drugs. An association with prokinetic agents has not previously been reported. We report the case of a 64-year-old woman who developed acute renal failure with this histological pattern after taking the motility promoter cinitapride without her physician's knowledge.

Для цитирования: Fernández Tagarro Ernesto J, de Gracia Núñez Raquel, Sánchez Villanueva Rafael J, Riñón Aguilar Carmen, Selgas Gutiérrez Rafael. [Prokinetic agents as a cause of granulomatous interstitial nephritis].. Gastroenterologia y hepatologia. 2007. DOI: 10.1157/13112585.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.